A data transformation for the estimation of decay types of multivariate distributions

Autoren Florian Sobieczky
Mostafa Shahriari Shourabi
Bernhard Freudenthaler
Editoren
Titel A data transformation for the estimation of decay types of multivariate distributions
Typ Artikel
Journal Procedia Manufacturing
Band 42
DOI 10.1016/j.promfg.2020.02.038
Monat March
Jahr 2020
Seiten 524-527
SCCH ID# 19081
Abstract

A transformation of unimodal multivariate data is introduced for increased precision in the estimation of the exponential decay type of the underlying density. The transformation renders the contour lines of the probability density function more uniformly spherical and enables conservation of unimodality, without assuming the ability to efficiently estimate the mode’s location. The concept of transformation is extended to the case of non-modal center-points, for which the conservation of unimodality is non-trivial. This paper presents a discussion of the estimation procedure of exponential decay types under skewness and preservation of the unimodal quality.